MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT PS CEM FEM PS CEM LEFT SZ 3
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Unspecified Musculoskeletal problem (4535); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device return anticipated as they were not able to be obtained by the rep.Concomitants: 02-020-11-0230 - truliant ps cem fem ps cem left sz 3 sn: (b)(4), 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t sn: (b)(4), 200-02-35 - three peg patella 35mm sn: (b)(4), 204-34-02 - fluted stem extension 25l x 14 mm sn: (b)(4), 204-70-00 - tibial stem ext.Screw sn: (b)(4), recall: z-0023-2022.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 60 yo male patient, who was had an initial left knee replacement on (b)(6) 2018, underwent a revision procedure on (b)(6) 2022, approximately 4 years 5 months post the initial implant procedure.The surgeon revised a size 3 left femur which was loose and ps size 3/9mm insert to a left size 3 constrained condylar femur with a 14x120 stem and a constrained size 3/9mm insert.The patient was last known to be in stable condition following the event.The devices were not able to be obtained by the rep for return.
 
Additional Manufacturer Narrative
After review of additional information received the primary device is being changed from the insert to the femoral component.The following sections have been updated accordingly for correction: g4- 510k.
 
Additional Manufacturer Narrative
After review of additional information received the following sections, have been updated accordingly: h6: the revision reported was likely the result of an insufficient bond between the femoral component and the bone and/or patient-related conditions, which led to aseptic (non-infected) femoral loosening.However, this cannot be confirmed as the devices were not available for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d1, g2, h6: clinical codes, component code, types of investigation, investigation findings, investigation conclusions.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Report 1 of 2 for this event.It was reported a patient had an initial left total knee arthroplasty.Subsequently, four (4) years five (5) months later, the patient was revised due to femoral component loosening.The femoral component and tibial insert were revised.The patient was last known to be in stable condition following the event.Additionally, it was reported the patient was revised due to prosthesis wear of the polyethylene component and experiences pain, discomfort, weakness and difficulty walking and standing.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6, h11 no device was returned for evaluation; photographs of the device were provided; however, the reported event was unable to be confirmed.The review identified the prosthesis wear of the tibial insert could not be confirmed from the provided image, and the device was not returned for evaluation.A review of complaint history determined that no further action is required as no trends were identified.The revision reported was likely the result of femoral loosening.Additional reasons for the reported revision may be prosthesis wear and inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed from the provided information.Potential contributions of user- and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 
3523771140
MDR Report Key15438038
Report Number1038671-2022-01128
Device Sequence Number14957614
Product Code JWH
UDI-Device Identifier10885862314437
UDI-Public10885862314437
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT PS CEM FEM PS CEM LEFT SZ 3
Device Catalogue Number02-020-11-0230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer02/27/2023
02/28/2023
01/30/2026
04/06/2026
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date02/28/2023
03/13/2023
02/12/2026
04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
02-022-35-3009 - TRULIANT TIB IMP PS INSERT SZ 3 9.; SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexMale